# SDR DL76G090815

- Difficulty date: May 1, 2009
- Submitted: May 8, 2009
- Operation: Air carrier
- Aircraft: N1603
- Make and model: Boeing 767332
- Aircraft serial: 29695
- Aircraft time: 49,000 hours, 7,062 cycles
- Engine: Ge CF680C2B6F
- Engine time: 40,774 hours, 9,869 cycles
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Part number: 1852M58G01
- Part serial: LMDC6385
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

L ENG CONTROL EICAS MSG, RTB PERFORMED BITE ON L PIMU FOUND FAULT 155-23 A/B AND 353-14 CH A. SUSPECT HARNESS 012194.  REMOVED AND REPLACED W7 HARNESS PER AMM.  RAN ENGINE TWICE.  MESSAGE DOES NOT COME.  CONTACT MCC.  NO FURTHER ACTION REQUIRES.  A/C OK FOR SERVICE AT THIS TIME.
